# SDR UPS98827243

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-B CK, NR 2 PIT DOOR, FWD UPPER CORNER CRACKED WHERE ROLLER SUPPORT BOLTS TO DOOR FRAME.  REPAIRED PER DC8 52-02-0 PG 13.
